Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
josh1234

Minocycline (Antibiotic)

Recommended Posts

First question is how to take it ? i started taking it twice a day (morning ) and (night) but should i take it after eating ???

and the other question is that i work out and i take whey protein which has a lot of different chemicals , and i want to know that should i stop taking whey protein because it might interfere with the Minocycline (Antibiotic) ???? THANKS

Share this post


Link to post
Share on other sites

please dont take any anitibiotics. I started taking this and what it does is indisciminatlly kill all your good bacteria and therefore slow down your healing ability. It may cause facial flushing like it did for me and may cause red sore skin like for me.

Share this post


Link to post
Share on other sites

dont take it mate. i was on antibiotics for 22 months and it fukd my face up, soon as i stopped taking them it rapidly improved and my health is better too

Share this post


Link to post
Share on other sites

i've taken other antibiotics such as dorex , and ive been taking this antibiotic for like 4 days and it has not given me any of these symptoms , i think my face has gotten used to and does not get red, i think the antibiotic is helping but ill see later , and im planning to quit taking antibiotics because ive been on them for some time and i dont like to take any more.

Share this post


Link to post
Share on other sites

no antibiotics have worked for me.. i tried a lot of them. they always made it worse. depending on how bad your acne is, maybe consider accutane?

might as well get it under control while you're still aheaddd

Share this post


Link to post
Share on other sites

its not an antibiotic. i find a lot of people here really ignorant about things. minocyclin worked for me great, and i eventually weened off it. i was good with topicals for 5 years, but then my face got use to the topicals, and iam breaking out again, so iam going back on mino. iam hoping it works again..

Share this post


Link to post
Share on other sites

I'm taking my last pill tonight, then I'm done. I am seeing no effects anymore and my healing ability has really slowed. But take it if you feel it's right. I was never told to, but you're apparently supposed to avoid dairy a couple of hours before and after taking it.

Share this post


Link to post
Share on other sites

Moved to the Antibiotic posts forum, as this is not about acne research. Please read the forum headings and descriptions before posting. Thanks!

...accutane is an antibiotic hun. wink.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×